About

Piriteze allergy syrup contain Cetirizine Hydrochloride which is an antihistamine that helps to relieve the symptoms of allergies and skin rashes.

What are the symptoms of hay fever?

Hay fever is usually worse between March and September especially when it’s warm, humid and windy. This is when the pollen count is at its highest.

Symptoms of hay fever include:

  • Sneezing and coughing.
  • A runny or blocked nose.
  • Itchy, red or watery eyes.
  • Itchy throat, mouth, nose and ears.
  • Loss of smell.
  • Pain around your temples and forehead.
  • Headache.
  • Earache.
  • Feeling tired.

Can Piriteze be used during pregnancy and breast feeding?

If you are pregnant or breast feeding it is advised that you speak with your doctor before taking this medication.

Who is it suitable for?

Piriteze allergy tablets are suitable for adults and children over the age of 6 who are wanting relief from allergy symptoms.

Direction for use

Children aged 6 – 12 years: Give one 5ml spoonful once daily.

Adults and children aged 12 years and over: Give two 5ml spoonful’s once daily.

Who is it not suitable for?

Do not take Piriteze if:

  • You are allergic to any of the ingredients listed below.
  • You have severe kidney problems.
  • You have an intolerance to some sugars.
  • If you are epileptic.
  • You have an enlarged prostate.

Contains

Cetirizine Hydrochloride 5mg, Glycerol, Propylene glycol, Sorbitol (E 420), Methyl Parahydroxybenzoate (E 218), Propyl Parahydroxybenzoate (E 216), Sodium Acetate, Acetic Acid, Saccharin Sodium, Banana Flavour and Purified Water.

Side effects

Like all medicines, Piriteze does have side effects. However, not everyone will experience them.

If you experience any of the following stop taking the medicine and contact your doctor:

  • Confusion, hallucinations, drowsiness or tiredness, restlessness.
  • Dry mouth.
  • Sore throat.
  • Abdominal pain.
  • Diarrhoea.
  • Nausea.

Warning

Keep out of sight and reach of children.

Do not exceed the stated dose.

Always read the patient information leaflet before using this medicine.

Useful information

This product is a medicine, and the sales are monitored to ensure the safety of our customers. From time to time we may impose limits on the amounts you may purchase and apply restrictions to the frequency of orders.

For helpful advice please read Our Policies in the footer of the site to understand more.

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children and below 25c in a dry place away from direct sunlight.

Please read the included leaflet carefully before using this product and if you have any questions please contact one of our pharmacist for more information.

Please contact your GP if appropriate regarding this product.

Product images: whilst we try to keep out product images up to date we may, particularly for non-branded products ship the same medicine but in different packaging. If you have any questions about this policy please get in touch.

Reviews

About us

 

At Peak Pharmacy Online, we prioritize your well-being. Enjoy free delivery on orders over £35, and experience genuine UK pharmacy products with transparent, friendly service. Learn more About Us 

Peak Pharmacy - Horizon Chesterfield
  • GSK Logo - Malarone
  • Lilly Logo - Mounjaro
  • Novartis Logo
  • Proctor and Gamble Logo
  • Roche Logo
  • Teva Pharmaceuticals Logo
Popular Treatments
We've found a few items you may be interested in